MathSciNet Relay Station
MathSciNet bibliographic data
MR2229387 (2007i:11063) 11F30 (11F37 11F66 11Y35)
Conrey, J. B.; Keating, J. P.; Rubinstein, M. O.; Snaith, N. C. Random matrix theory and the Fourier coefficients of half-integral-weight forms. Experiment. Math. 15 (2006), no. 1, 67–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement